# SDR IXXA060316S

- Difficulty date: June 5, 2004
- Submitted: June 21, 2006
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- Aircraft time: 76,460 hours, 20,947 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Condition: Bulged
- Location: Horiz Stab
- Part time: 76,460 hours, 20,947 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK FOUND RIGHT HAND HORIZONTAL STABILIZER TRAILING EDGE UPPER PANEL BETWEEN STATION XE149 TO XE221 BULGED.  REPAIRED PER ALL APPLICABLE DATA.
